Drought, Caroline
- When
- June 1, 12:00 AM EST to June 11, 8:00 AM EST
- Where
- Caroline forecast zone
- Reported by
- County Official
- Coordinates
- 38.872, -75.832 (the zone’s center; the record gives no point)
The above normal rainfall during the month of May and into the first part of June was sufficient to replenish groundwater and stream flow. The drought watch for Kent, Queen Anne's, Talbot and Caroline Counties was discontinued.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The above normal rainfall during the month of May and into the first part of June was sufficient to replenish groundwater and stream flow. The drought watch for Kent, Queen Anne's, Talbot and Caroline Counties was discontinued.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 31, 11:23 PM EST, 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1223 AM EDT SUN JUN 1 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS OUR REGION BEFORE REACHING THE COAST LATE TONIGHT. HIGH PRESSURE SHOULD FOLLOW FOR SUNDAY AND MONDAY. A FRONTAL BOUNDARY LIFTING UP FROM THE SOUTHWEST IS EXPECTED TO STALL OVER OUR NEAR OUR REGION FOR THE MID WEEK PERIOD. THE FRONT IS FORECAST TO MOVE TO OUR NORTH ON FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SCATTERED SHOWERS AND THUNDERSTORMS WERE HANGING IN EARLY THIS PRE-DAWN, ALTHOUGH THEY WERE WEAKENING. THEY WERE ROUGHLY ALONG AN INSTABILITY AXIS FROM SOUTHEAST PA INTO NORTH CENTRAL AND EAST CENTRAL NJ. ANOTHER SHORT WAVE VISIBLE ON THE WATER VAPOR IMAGERY WAS MOVING INTO EASTERN PA AND WAS THE TRIGGER FOR THE ACTIVITY. SAID SHORT WAVE WAS BECOMING ELONGATED, AND ITS VORTICITY LOOKS TO GET CHANNELED WITH TIME. WEVE EXTENDED THE SCATTERED SHOWERS AND THUNDERSTORMS A FEW HOURS MORE. WEVE ALSO ADDED PATCHY FOG TO THE FORECAST, AS WE EXPECT AT LEAST PARTIAL CLEARING AND AT LEAST SOME DECOUPLING IN THE OVERNIGHT DESPITE THE FRONTAL PASSAGE. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... AN UPPER LEVEL SHORT WAVE THAT WAS OVER THE MIDDLE MISSISSIPPI RIVER VALLEY THIS AFTERNOON WILL MOVE TO THE EAST AND IT SHOULD PASS OVERHEAD ON SUNDAY MORNING. WITH NO SIGNIFICANT MOISTURE TO TAP, IT SHOULD GO BY RELATIVELY UNNOTICED. A FINAL UPPER LEVEL SHORT WAVE FROM THE NORTHWEST IS FORECAST TO PASS OVER OUR REGION ON SUNDAY NIGHT BEFORE THE UPPER PATTERN FLATTENS FOR MONDAY AND TUESDAY. SURFACE HIGH PRESSURE SHOULD BRING LESS HUMID CONDITIONS FOR SUNDAY AND MONDAY. AN IMPULSE IN THE RELATIVELY FLAT UPPER PATTERN WILL BEGIN TO APPROACH FROM THE WEST AND MOVE OVER THE GREAT LAKES AND THE OHIO RIVER VALLEY ON TUESDAY, RESULTING IN AN INCREASE IN CLOUD COVER FOR OUR REGION LATE IN THE DAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE UPPER IMPULSE IS EXPECTED TO BRING SHOWERS TO OUR REGION FOR TUESDAY NIGHT. IT DOES NOT APPEAR AS THOUGH THERE WILL BE MUCH INSTABILITY AT THAT TIME OR ANY STRONG DYNAMICS ASSOCIATED WITH THE IMPULSE. THEREFORE, WE WILL ONLY MENTION SHOWERS FOR THAT TIME PERIOD AND LEAVE OUT ANY REFERENCES TO THUNDER. IN THE WAKE OF THE IMPULSE, THE UPPER PATTERN WILL REMAIN RATHER FLAT THROUGH THE MID WEEK PERIOD, WITH A TROUGH EVENTUALLY DIGGING OVER THE WEST AND A RIDGE BUILDING IN THE EAST BY NEXT WEEKEND. A WARM FRONT WILL LIFT UP INTO OUR REGION ON TUESDAY NIGHT AND IT SHOULD STALL FOR WEDNESDAY AND THURSDAY. AS A RESULT, WE WILL INCLUDE CHANCE POPS FOR WEDNESDAY THROUGH THURSDAY NIGHT FOR MOST LOCATIONS. WITH INCREASED INSTABILITY POSSIBLE, WE WILL ALSO MENTION THUNDERSTORMS. THE FRONT SHOULD LIFT TO OUR NORTH ON FRIDAY, AND WARM RAIN-FREE CONDITIONS ARE EXPECTED FOR FRIDAY INTO SATURDAY. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... A COLD FRONT WILL CROSS THE AREA MAINLY LATE THIS EVENING INTO THE EARLY OVERNIGHT. THE BULK OF THE SHOWERS AND THUNDERSTORMS CLEARED THE AREA EARLIER, HOWEVER ADDITIONAL DEVELOPMENT HAS OCCURRED NEAR KABE AND KRDG. WE HELD ONTO A THUNDERSTORM AT KABE A LITTLE LONGER GIVEN RADAR TRENDS AND MAY HAVE TO AMEND FOR THIS AT KRDG. WE WILL CONTINUE TO MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS NEEDED. ELSEWHERE, CLOUDS HAVE ERODED WITH THE EXCEPTION OF KMIV AND KACY WHERE SOME LIFR CEILINGS ARE LINGERING BEHIND THE EARLIER CONVECTION, GIVEN LITTLE IN THE WAY OF TEMPERATURE/DEW POINT SPREADS. THE CLEARING LINE IS APPROACHING THEM AS WELL, THEREFORE IMPROVEMENT TO VFR IS ANTICIPATED. THERE STILL MAY BE SOME CLOUDS MOVING THROUGH TONIGHT THEREFORE WE HELD ONTO A MENTION BUT KEPT AT VFR. GIVEN THE RAINFALL AND WINDS GOING LIGHT FOR SEVERAL OF THE TERMINALS OVERNIGHT AND EARLY SUNDAY MORNING, SOME FOG MAY OCCUR, THEREFORE THIS WAS MAINTAINED FOR KABE, KRDG, KTTN AND KMIV. A SECONDARY FRONTAL BOUNDARY COUPLED WITH A PIECE OF ENERGY ALOFT IS EXPECTED TO MOVE ACROSS THE AREA ON SUNDAY. THE AIR MASS WILL BE DRYER HOWEVER SOME MODEL GUIDANCE SUGGESTS ISOLATED SHOWERS POPPING DURING THE AFTERNOON. WE WILL CONTINUE TO NOT INCLUDE A PRECIPITATION MENTION, BUT WENT WITH SOME CUMULUS AROUND 5,000 FEET. IN ADDITION, THERE COULD BE SOME HIGH LEVEL CLOUDS AROUND SUNDAY. THE SURFACE WINDS WILL BE WEST TO NORTHWEST ABOUT 10 TO 15 KNOTS WITH SOME GUSTS TO ABOUT 20 KNOTS. THE WINDS MAY TEND TO SHIFT BACK TO THE SOUTHWEST FOR A TIME, ESPECIALLY IF THE AFOREMENTIONED BOUNDARY HAS ENOUGH DEFINITION TO IT. OUTLOOK... HIGH PRESSURE BUILDS TOWARD OUR AREA SUNDAY NIGHT AND THEN SLIDES TO OUR SOUTH DURING MONDAY. AS THIS HIGH SLIDES OFF THE MID ATLANTIC COAST TUESDAY, ANOTHER STORM SYSTEM WILL APPROACH LATER TUESDAY. THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND PERHAPS THUNDERSTORMS FROM LATE TUESDAY AND CONTINUE INTO THURSDAY. && .MARINE... BASED ON AVAILABLE OBSERVATIONS AND FORECAST SOUNDINGS IN DELAWARE BAY, THE SMALL CRAFT ADVISORY WILL BE CANCELLED. OTHERWISE, WE WILL KEEP THE SMALL CRAFT ADVISORY FOR THE OCEAN THROUGH 10Z SUNDAY AS THE SEAS COULD STAY UP FOR SEVERAL HOURS OVERNIGHT. WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT CRITERIA AFTER THEY DIMINISH OVERNIGHT AT LEAST THROUGH TUESDAY. BY TUESDAY, A FRONTAL BOUNDARY WILL BEGIN SAGGING SOUTHWARD THROUGH THE AREA, AND LIKELY STALL ACROSS OUR AREA ON WEDNESDAY, BEFORE AN AREA OF LOW PRESSURE FINALLY CROSSES WEDNESDAY NIGHT. THIS TIME PERIOD WILL BE THE MOST LIKELY FOR SMALL CRAFT ADVISORY CONDITIONS AS WELL AS SHOWERS AND/OR THUNDERSTORMS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ450>455. && SYNOPSIS...IOVINO NEAR TERM...IOVINO/GORSE/DELISI SHORT TERM...IOVINO LONG TERM...IOVINO AVIATION...GORSE MARINE...ROBERTSON/GORSE
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1228 AM EDT SUN JUN 1 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-011000- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1228 AM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...OVERNIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-011000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1228 AM EDT SUN JUN 1 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...OVERNIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-011000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1228 AM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 715 PM EDT SAT MAY 31 2008 NJZ007>010-012-PAZ062-010015- HUNTERDON-MIDDLESEX-MORRIS-NORTHAMPTON-SOMERSET-WARREN- 715 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORMS WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS... NORTHAMPTON...SOMERSET AND WARREN COUNTIES... AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF PATERSON TO 24 MILES WEST OF PATERSON TO 7 MILES NORTHEAST OF BETHLEHEM...MOVING SOUTHEAST AT 43 MPH. THE THUNDERSTORMS WILL BE NEAR BASKING RIDGE...WHITE HOUSE STATION AROUND 730 PM... MILLINGTON...FLAGTOWN AROUND 745 PM...SOUTH BRUNSWICK...SKILLMAN AROUND 800 PM...HELMETTA AND OLD BRIDGE AROUND 815 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. RNS
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
840 PM EDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM LIGHTNING PITMAN 39.73N 75.13W
05/31/2008 GLOUCESTER NJ TRAINED SPOTTER
A HOUSE WAS STRUCK BY LIGHTNING IN PITMAN.
0225 PM HAIL DENTON 38.88N 75.82W
05/31/2008 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL WAS REPORTED IN DENTON.
0230 PM HAIL DENTON 38.88N 75.82W
05/31/2008 E0.88 INCH CAROLINE MD TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN DENTON.
0230 PM TSTM WND DMG 2 SSW BROOKVILLE 39.75N 74.32W
05/31/2008 OCEAN NJ EMERGENCY MNGR
TREES AND WIRES DOWN IN BARNEGAT AND STAFFORD TOWNSHIPS.
0248 PM HAIL 4 SSE BIVALVE 39.19N 75.00W
05/31/2008 E0.25 INCH CUMBERLAND NJ TRAINED SPOTTER
PEA SIZE HAIL WAS REPORTED IN THOMPSONS BEACH.
0305 PM HAIL ELDORA 39.22N 74.91W
05/31/2008 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
HAIL UP TO THE SIZE OF DIMES REPORTED IN ELDORA.
0310 PM FUNNEL CLOUD 3 ESE WOODBINE 39.21N 74.76W
05/31/2008 CAPE MAY NJ TRAINED SPOTTER
A POSSIBLE FUNNEL CLOUD WAS REPORTED EAST OF WOODBINE.
0310 PM TSTM WND DMG EASTON 38.77N 76.07W
05/31/2008 TALBOT MD EMERGENCY MNGR
TREES AND WIRES DOWNED IN EASTON AND TRAPPE.
0335 PM HAIL GOSHEN 39.14N 74.85W
05/31/2008 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
PEA TO DIME SIZE HAIL REPORTED IN GOSHEN.
0345 PM TSTM WND DMG MILTON 38.78N 75.31W
05/31/2008 SUSSEX DE EMERGENCY MNGR
NUMEROUS WIRES KNOCKED DOWN IN THE MILTON AREA.
0354 PM TSTM WND GST LEWES 38.78N 75.15W
05/31/2008 M54.00 MPH SUSSEX DE C-MAN STATION
A 54 MPH THUNDERSTORM WIND GUST WAS MEASURED AT LEWES.
THE ANEMOMETER THEN STOPPED REPORTING.
0355 PM TSTM WND GST LAUREL 38.56N 75.57W
05/31/2008 M54.00 MPH SUSSEX DE MESONET
A 54 MPH THUNDERSTORM WIND GUST WAS RECORDED AT THE
LAUREL DEOS STATION.
0615 PM TSTM WND DMG 2 W PARADISE VALLEY 41.12N 75.31W
05/31/2008 MONROE PA EMERGENCY MNGR
TREES KNOCKED DOWN IN PARADISE TOWNSHIP.
0700 PM HAIL NEWTON 41.05N 74.75W
05/31/2008 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN NEWTON.
&&
GORSESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT SAT MAY 31 2008 NJZ009-015-PAZ060>062-068-069-071-010330- BERKS-BUCKS-HUNTERDON-LEHIGH-MERCER-MONTGOMERY-NORTHAMPTON- PHILADELPHIA- 927 PM EDT SAT MAY 31 2008 ...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...HUNTERDON... LEHIGH...MERCER...MONTGOMERY...NORTHAMPTON AND PHILADELPHIA COUNTIES... AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF BETHLEHEM TO 7 MILES SOUTHWEST OF ALLENTOWN TO 14 MILES NORTHWEST OF READING...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR REVERE...FERNDALE AROUND 945 PM...ERWINNA...FRENCHTOWN AROUND 1000 PM...BEDMINSTER...PIPERSVILLE AROUND 1015 PM...STOCKTON... SERGEANTSVILLE AROUND 1030 PM...FRICKS AND SOUDERTON AROUND 1045 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. RNS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1050 PM EDT SAT MAY 31 2008 NJZ018-019-PAZ071-010430- CAMDEN-NORTHWESTERN BURLINGTON-PHILADELPHIA- INCLUDING THE CITIES OF...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY 1050 PM EDT SAT MAY 31 2008 ...THUNDERSTORMS APPROACHING PHILADELPHIA AND ITS NEW JERSEY SUBURBS... AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT STORMS CAPABLE OF PRODUCING SMALL HAIL AND GENERATING HEAVY DOWNPOURS...DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WERE MOVING FROM BUCKS AND MONTGOMERY COUNTIES TOWARD PHILADELPHIA...NORTHWESTERN BURLINGTON COUNTY AND CAMDEN COUNTY. THE STORMS WERE MOVING INTO MORE STABLE AIR AND THEREFORE LIKELY WILL BEGIN TO WEAKEN WITH TIME...BUT IT IS BEST TO MOVE INDOORS UNTIL THE STORMS EITHER PASS OR DISSIPATE. MPD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1120 PM EDT SAT MAY 31 2008 PAZ068-069-071-010415- BUCKS-MONTGOMERY-PHILADELPHIA- 1120 PM EDT SAT MAY 31 2008 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 1116 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTH OF PHILADELPHIA...MOVING SOUTHEAST AT 23 MPH. THE THUNDERSTORM WILL BE NEAR FEASTERVILLE...VILLAGE SHIRES...NEWTOWN AROUND 1125 PM...LANGHORNE...NORTHEAST PHILADELPHIA...WOODBOURNE AROUND 1130 PM...BENSALEM...HULMEVILLE... PENNDEL AND LANGHORNE MANOR AROUND 1135 PM. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. RNS
The national radar mosaic for the moment the first event began.
4 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maryland in 2008Every state in 2008This day in weather historyWarnings in Maryland, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 98873, 98874, 98875, 98876.